Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is twitching toe a symptom of vitamin deficiency ?

I am 16 I m about 5 5 and I weigh around 150. My big toe on my left foot has been twitching nonstop for the past couple weeks, it does not hurt but it has been bugging me. I was thinking it might be a vitamin deficiency but I take a daily vitamin. I am also a vegetarian if that makes a difference. Any thoughts?
Thu, 12 May 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
Twitching is nothing but the fine movements of a small area of muscle. This could happen anywhere on your body. They are Normal and quite common, often triggered by stress or anxiety. They could also be related to Malnutrition, Caffeine Intake, Drug Side effects or Exercise. If you wear shoe continuously through out the day, limit wearing them. Eat healthy nutritious balanced diet like fresh fruits and green leafy veggies. Avoid stress.
If you happen to expereince any kind of weakness, Muscle wasting or abnormal sensations or absence of sensations, you should be seeing a Neurologist immediately, so that he can examine you and rule out the exact cause.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter (10 years old) has had problems with having explosive behovior. She also had a weight gain a few years ago. I know that if we keep her on vitamins it keeps her temper tantrums at bay and cuts back her desire to eat. is this some kind of a vitamin diffiency syndrome or what?

doctor1 MD

Hello doctor, i have been diagnosed with vitamin d3 (serious deficiency) and vitan b12 deficiency. Since 3 to 4 months i feel i dont have energy in my hands . Have tingling feeling and my hands go numb sometimes. Dont have enough enery to do work with my hands. Are these symptoms of same vitamin deficiency? I have been taking medicines since 15 to 20 days but see much difference?

doctor1 MD

I am a 43 year old woman and my lips are blistering and bleeding. This has gone on for many months. I have a toe fungus that my doctor said was a vitamin deficiency. My nails are splitting. I am actually asking for our daughter. She will have to continue because I do not know all the symptoms. Thank you

Recent questions on  Vitamins and minerals

doctor1 MD

Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of this i feel feverish most of the time. My physician did test for thyroid , heamoglobin, vitamin d . Total vitamin d is less around 11ng/ml. He has given some tabets and advice for the same. I am using the same since last 10 days, but no relief as such and condition is same. I do take dolo or crocin at times but no help. Is vitamin d is the reason or should I take care of something else as well.

doctor1 MD

I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem like it is related to exercise or work load during the day.........I haven t changed my diet or starting taking new meds. (I take 2700 mg gapapentin for RLS ). It occurs in both legs nearly simulatenously during the middle of the night. I ve increase my water intake - I take a multi-vitamin.

doctor1 MD

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.

doctor1 MD

Hi , My mom is 57 years old .Recently we had operation of rotator tear of both her hands But still there is problem she is getting lot of pain in knee ,hand shoulder , back . Doctor said that her calcium level is very low. Even i checked her vitamin D that came 17 only . Doctor has sugessted oral vitamin D injection of 6L for three weeks with calcium tablets. My question is that if she takes that then whether she will be out of pain. Even My vitamin D is only 3. please suggest for myself.